MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. AUTOCLAVABLE CAMERA HEAD

OLYMPUS MEDICAL SYSTEMS CORP. AUTOCLAVABLE CAMERA HEAD
Model Number OTV-S7H-1NA-10E
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the user facility report was confirmed.The evaluation results found a faulty cable unit.Olympus serviced the device with the required replacement part(s) and the unit passed functional testing.Olympus will continue to monitor complaints for this device.
 
Event or Problem Description
The user facility reported that the screen is black on the device.It was reported that this issue was discovered during preparation for use so there was no patient involvement.
 
Additional Manufacturer Narrative
The original equipment manufacturer (oem), performed a device history record review and no abnormalities were noted.No device was returned to the oem, however, an investigation was completed by the oem and determined that there is no manufacturing, material or processing related cause for this failure mode.It is presumed that the image was not displayed because the cable was damaged by unexpected stress being applied to the cable due to user's handling." olympus will continue to monitor the field performance of this device.To mitigate device damage the instruction for use provides the following: never excessively bend, pull, twist, coil, squeeze or apply a crushing force to the camera cable.The camera cable could become damaged.While the camera head is attached to the endoscope, never attempt to lift the entire assembly by the camera cable.Doing so could damage the cable.".

Brand Name
AUTOCLAVABLE CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10616778
Report Number8010047-2020-07093
Device Sequence Number2793023
Product Code GCJ
UDI-Device Identifier04953170141775
UDI-Public04953170141775
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberOTV-S7H-1NA-10E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/04/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1